# SDR F3LA200200142

- Difficulty date: May 15, 2002
- Submitted: May 17, 2002
- Operation: Air carrier
- Aircraft: N234TR
- Make and model: Boeing 737228
- Aircraft serial: 23004
- Aircraft time: 41,270 hours, 32,152 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK, INSPECTION REPORTED CRACKED ATTACH ANGLE ON LT WING LOWER TRAILING EDGE PANEL ON MLG BEAM.  FABRICATED AND INSTALLED REPLACEMENT L-ANGLE PER SOPM 20-41-02 AND SRM 51-40-02.
